The strep bacteria does not infect the stomach. As you have experienced, it does cause a throat infection, which generally causes severe sore throat ("strep throat"). When you have strep throat, you often will have other symptoms, including quite frequently nausea or abdominal pain
. This is no doubt what your doctor
was thinking when they treated you for strep throat with amoxicillin. However, after treatment, the infection should go away and the symptoms should resolve.
Therefore, if you are still having nausea and stomach pains on and off, it is very unlikely related to the strep infection (which should be resolved now) and it is much more likely that there is another source for your stomach issues. There are many, many possibilities here, including an inflammation of the stomach lining ("gastritis"), heartburn, stomach ulcer, constipation, and irritable bowel syndrome among others.
At this point, since the symptoms have been going on for quite a while, it would be best to describe them to your primary care doctor
and have them perform a physical examination. Based in the results of the exam, your doctor will be able to decide if this is a serious problem or if additional testing is needed.